On a unique continuum representation for the linear chain problem

L.J.F. Broer, M.F.H. Schuurmans

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

An exact unique continuum representation for the one-dimensional linear chain problem has been constructed. Some aspects of intermediate approximations are discussed.
Original languageEnglish
Pages (from-to)493-502
Number of pages10
JournalPhysica
Volume51
Issue number3
DOIs
Publication statusPublished - 1971

Cite this